

PSCIOC Public Sector Chief Information Officer Council CDPISP Conseil des DPI du secteur public



DRAFT-V.6

### PUBLIC SECTOR CHIEF INFORMATION OFFICER COUNCIL (PSCIOC)

# THURSDAY, FEBRUARY 23<sup>RD</sup>, 2017 8:30 A.M. – 4:00 P.M. EST

## **CROWNE PLAZA GATINEAU-OTTAWA**

2 Rue Montcalm, Gatineau

### **MEETING ROOM: SALON CHATEAUNEUF** (MAIN FLOOR)

#### 7:30 a.m. – 8:25 a.m. – BREAKFAST: Terrasse des Nations

ltem	Time	MEETING AGENDA	Lead
		Welcome	
1.	8:30 – 8:40 a.m. (10 min)	<ul> <li><u>Administrative Matters</u>:</li> <li>A) Approval of Record of Decision from September 15<sup>th</sup>, 2016 in-person meeting, Victoria, BC (TAB 1A) (<u>Decision Item</u>)</li> </ul>	<u>Co-Chairs:</u> Bette-Jo Hughes, BC John Messina, TBS
		B) Acceptance of February 23 <sup>rd</sup> , 2017 Meeting Agenda (TAB 1B) ( <u>Decision Item</u> )	
		C) PSCIOC Financial Status Report (TAB 1C) – ( <u>Information</u> <u>Item</u> )	
2.	8:40 – 9:10	DIACC (TAB 2)	Presenters:
	a.m. (30 min)	<b>Objective:</b> DIACC to provide information on their current work related to "Blockchain" technology.	Joni Brennan, President, DIACC
		"Blockchain" represents a significant step in addressing the needs of organizations. The first sprint (sprint one) will demonstrate how using the technology behind Blockchain's HyperLedger can provide visibility and transparency into Corporate Registry transactions between multiple Provincial Jurisdictions. Sprint one will develop a proof of concept and high level demonstration using Blockchain for corporate registries and will be driven by the Province of British Columbia and IBM. This showcases the value in bringing together leading edge technologies with a foundation based on a strong identity ecosystem.	lan Bailey, BC
3.	9:10 – 9:30	"What We Heard" – Report on the feedback received from the	Presenter:
	a.m.	GC IT Strategic Plan and Cloud Adoption Strategy	Karyn Harrison,
	(20 min)	Consultations (TAB 3)	TBS
			Marc Charron,



PSCIOC Public Sector Chief Information Officer Council CDPISP Conseil des DPI du secteur public



		<b>Objective:</b> Sharing the feedback received and next steps.	TBS
4.	9:30 – 10:00 a.m. (30 min)	<u>Cyber Security</u> <u>Objective:</u> In-camera discussion with Deputy Chief, IT Security, Communications Security Establishment, related to cyber security in Canada/world.	Presenter: Scott Jones, Deputy Chief, IT Security, CSE
10:00 – 10:15 a.m.		BREAK	
5.	10:15 a.m 12:00 p.m. (105 min) 10:15 – 10:50 a.m.	Cloud (TABS 4A to 4C)         Objective:         A) Cloud Working Group progress report on the proposal for a pan-Canadian procurement of cloud services (TAB 4A)	<u>Cloud Working</u> <u>Group Co-</u> <u>Chairs</u> : Stephen Gordon, BC ( <i>via</i> <i>teleconference</i> )
	10:50 – 11:25 a.m.	B) Progress report on Shared Services Canada procurement (led by SSC/TBS) (TAB 4B)	Dave Adamson, ADM
	11:25 – a.m. 12:00 p.m.	C) Presentation on Quebec's Cloud Computing Strategy (TAB 4C)	Benoit Boivin, QC (présentation en français – SI)
12:00	– 1:00 p.m.	LUNCH – Terrasse des Nations	
6.	1:00 - 3:30 p.m.	Information-Sharing Roundtable (TABS 5A to 5N)	All members
	BREAK (15 min)	<ul> <li><u>Objective:</u></li> <li>A) Jurisdictions to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (<i>Time allocated for each jurisdictional update - 15 minutes approx.</i>)</li> </ul>	
	3:30 – 3:45 p.m.	B) Roundtable discussion on having information sharing part of regular PSCIOC teleconferences.	
7.	3:45 p.m.	Other Business:         A) Other Business arising from the meeting         B) PSCIOC Action Items from previous meetings (TAB 6A) (Information Item)	PSCIOC Co- Chairs
		C) Update Reports from PSCIOC sub-committees and working groups (for information only):	

F Pu C	CSCIOC SCIOC Ablic Sector Chief Inform CDPISP Susseil des DPI du sected	mation Officer Council					
		<ul> <li>Information Management Sub-Committee (TAB 6B)</li> <li>ICT Policy Working Group (TAB 6C)</li> <li>IT Procurement Working Group (update in spring 2017)</li> <li>D) Next in-person meeting of the PSCIOC: October 5<sup>th</sup>, 2017, Charlottetown, PEI</li> </ul>					
		E) PSCIOC EVALUATION FORM – <u>PLEASE COMPLETE</u> (TAB 7)					
4:00 p.m.		ADJOURNMENT					
Informal Dinner Event							
A dinner reservation has been made at the Mill Street Brewery Ottawa (55 Wellington Street) for							

A dinner reservation has been made at the **Mill Street Brewery Ottawa** (55 Wellington Street) for 6:15 p.m. Should you wish to participate, please contact Linda Robins at <u>linda.robins@iccs-isac.org</u> so that you can be added to the reservation list. (<u>Dinner costs are to be paid by each attendee.</u>)

For those who have signed up, meet in the lobby of the Crowne Plaza Hotel at 6:00 p.m. (short cab ride)